# SDR AALA201706129020

- Difficulty date: June 9, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 51,291 hours, 26,593 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Misrouted
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE HAS YELLOW RELEASE STRAP ROUTED THRU TRIGGER OF GIRT BAR.  REPOSITION THE RELEASE STRAP ON THE L1 DOOR SLIDE.
